Singularities of solutions of second-order systems in a real domain
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1993-1995
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a24,
author = {S. N. Markov},
title = {Singularities of solutions of second-order systems in a real domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1993--1995},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a24/}
}
S. N. Markov. Singularities of solutions of second-order systems in a real domain. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1993-1995. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a24/